# SDR ASAA2018112427069

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,901 hours, 11,689 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 11K4T
- Condition: Inoperative
- Location: Cockpit
- Part time: 49,017 hours, 17,248 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED DOWN/UP WHEEL DOES NOT CHANGE VERTICAL SPEED. (V/S BUTTON OPENS WINDOW AND ANNUNCIATES V/S ON FMA, BUT WHEEL HAS NO EFFECT ON VERTICAL SPEED). GROUNDED - YES. CONFIRMED FAILURE OF VERTICAL SPEED WHEEL. REMOVED AND REPLACED MCP PER AMM 22-11-34-000-801/22-11-34-400-801. OP'S CK'S GOOD.
